# SDR DALA2021072104135

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 18,515 hours, 2,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3328 EPSU FIN 17WL FAILS SELF/MCDU BITE TEST. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 17WL. (1882162)
